# SDR 98ZZZX2354

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: SL43008
- Condition: Cracked
- Location: Seat Adjuster
- Component: Porter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK ADJUSTER CYLINDER INSPECTION FOUND A CRACK THAT EXTENDS FROM EDGE OF HOLE FOR SPLINED FIBER NUT TO THE END OF THE HYDROLOK.  SUSPECT CAUSE - NORMAL OPERATION AND METAL FATIGUE.
